Follow
Igor Chueshov
Igor Chueshov
Kharkov National University
Verified email at karazin.ua - Homepage
Title
Cited by
Cited by
Year
Introduction to the Theory of Infinite-Dimensional Dissipative Systems
I Chueshov
rn, 2002
4922002
Monotone random systems theory and applications
I Chueshov
Springer, 2004
4392004
Long-time behavior of second order evolution equations with nonlinear damping
I Chueshov, I Lasiecka
American Mathematical Soc., 2008
4382008
Von Karman evolution equations
I Chueshov, I Lasiecka
monograph, 2010
339*2010
Stochastic 2D hydrodynamical type systems: well posedness and large deviations
I Chueshov, A Millet
Applied Mathematics and Optimization 61 (3), 379-420, 2010
1812010
On the attractor for a semilinear wave equation with critical exponent and nonlinear boundary dissipation
I Chueshov, M Eller, I Lasiecka
Taylor & Francis Group 27 (9-10), 1901-1951, 2002
1802002
Attractors for second-order evolution equations with a nonlinear damping
I Chueshov, I Lasiecka
Journal of Dynamics and Differential Equations 16 (2), 469-512, 2004
1762004
Dynamics of Quasi-Stable Dissipative Systems
I Chueshov
Springer, 2015
1312015
Long-time dynamics of Kirchhoff wave models with strong nonlinear damping
I Chueshov
Journal of Differential Equations 252 (2), 1229-1262, 2012
1042012
Order-preserving random dynamical systems: equilibria, attractors, applications
L Arnold, I Chueshov
Dynamics and Stability of systems 13 (3), 265-280, 1998
1041998
Global attractors for non-linear problems of mathematical physics
ID Chueshov
Russian Mathematical Surveys 48 (3), 133, 1993
87*1993
Pullback attractors for stochastic heat equations in materials with memory
T Caraballo, J Real, ID Chueshov
Discrete & Continuous Dynamical Systems-B 9 (3&4, May), 525, 2008
812008
On the structure of attractors and invariant measures for a class of monotone random systems
I Chueshov, M Scheutzow
Dynamical Systems 19 (2), 127-144, 2004
792004
Inertial manifolds and forms for stochastically perturbed retarded semilinear parabolic equations
ID Chueshov, M Scheutzow
Journal of Dynamics and Differential Equations 13 (2), 355-380, 2001
772001
Global attractors for von Karman evolutions with a nonlinear boundary dissipation
I Chueshov, I Lasiecka
Journal of Differential equations 198 (1), 196-231, 2004
742004
Strong solutions and the attractor of the von Kármán equations
ID Chueshov
Mathematics of the USSR-Sbornik 69 (1), 25, 1991
721991
Existence, uniqueness of weak solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models
I Chueshov, I Lasiecka
Discrete & Continuous Dynamical Systems 15 (3), 777, 2006
672006
Theory of functionals that uniquely determine the asymptotic dynamics of infinite-dimensional dissipative systems
ID Chueshov
Russian Mathematical Surveys 53 (4), 731, 1998
66*1998
Long-time dynamics of von Karman semi-flows with non-linear boundary/interior damping
I Chueshov, I Lasiecka
Journal of Differential Equations 233 (1), 42-86, 2007
642007
Inertial manifolds for retarded semilinear parabolic equations
LB De Monvel, ID Chueshov, AV Rezounenko
Nonlinear Analysis: Theory, Methods & Applications 34 (6), 907-925, 1998
621998
The system can't perform the operation now. Try again later.
Articles 1–20